Seminaria:
Matematyka Obliczeniowa czw 16:15-17:45
sala 1016
Rozpoznawanie Obrazów czw 14:15-15:45
sala 1146
Równania różniczkowe i zagadnienia pokrewne pt 12:15-13:45
sala 1016
Równania różniczkowe cząstkowe wt 12:15-13:45
sala 1016
dr hab. Piotr Kalita
pokój:2147
adres:Łojasiewicza 6, PL-30-348 Kraków, Poland
telefon:(+48) 012 664 7538
e-mail:piotr.kalita At ii.uj.edu.pl

Zainteresowania naukowe:
  • mechanika płynów
  • autonomiczne i nieautonomiczne nieskończenie wymiarowe układy dynamiczne
  • równania różniczkowe cząstkowe fizyki matematycznej
  • wielowartościowe układy dynamiczne i ich atraktory
  • inkluzje różniczkowe i ich zastosowanie w mechanice kontaktowej

CV light:
2001M.Sc. in computer science Jagiellonian University (supervisor: Prof. Robert Schaefer)
2005PhD in computer science Jagiellonian University (supervisor: Prof. Robert Schaefer)
2016habilitation in mathematics Jagiellonian University

Nagrody i stypendia:
2005 Finalist in the selection process in the prize for best PhD thesis ECCOMAS (European Community on Computational Methods in Applied Sciences)

Książki:
  • G. Łukaszewicz, P. Kalita,
    Navier-Stokes equations. An introduction with applications
    Advances in Mechanics and Mathematics, vol. 34, Springer, 2016

Publikacje:
  • M. Barboteu, L. Gasiński, P. Kalita,
    Analysis of a dynamic frictional contact problem for hyperviscoelastic material with non-convex energy density
    Mathematics and Mechanics of Solids, accepted, DOI: 10.1177/1081286517718604 (2017)
  • M. Coti Zelati, P. Kalita,
    Smooth attractors for weak solutions of the SQG equation with critical dissipation
    Discrete and Continuous Dynamical Systems Series B, 22, 1957-1873 (2017)
  • S. Dudek, P. Kalita, S. Migórski,
    Steady flow of generalized Newtonian fluid with multivalued rheology and nonmonotone friction law
    Computers and Mathematics with Applications, accepted, DOI: 10.1016/j.camwa.2017.06.038 (2017)
  • L. Gasiński, P. Kalita,
    On quasistatic contact problem with generalized Coulomb friction, normal compliance and damage
    European Journal of Applied Mathematics, 27, 625-646 (2016)
  • J.R. Fernandez, P. Kalita, S. Migórski, M.C. Muniz, C. Nunez,
    Existence and uniqueness results for a kinetic model in bulk-surface surfactant dynamics
    SIAM Journal on Mathematical Analysis, 48, 3065-3089 (2016)
  • S. Dudek, P. Kalita, S. Migórski,
    Stationary Oberbeck–Boussinesq model of non-Newtonian ?uid governed by a system of multivalued partial differential equations
    Applicable Analysis, 96, 2192-2217 (2016)
  • R. Filipek, P. Kalita, L. Sapa, K. Szyszkiewicz,
    On local weak solutions to Nernst–Planck–Poisson system
    Applicable Analysis, 96, 2316-2332 (2016)
  • M. Coti Zelati, P. Kalita,
    Minimality properties of set-valued processes and their pullback attractors
    SIAM Journal on Mathematical Analysis, 47, 1530-1561 (2015)
  • J. Czepiel, P. Kalita,
    Numerical solution of a variational-hemivariational inequality modeling simplified adhesion of an elastic body
    IMA Journal of Numerical Analysis, 35, 372-393 (2015)
  • K. Bartosz, Z. Denkowski, P. Kalita,
    Sensitivity of optimal solutions to control problems for second order evolution subdifferential inclusions
    Applied Mathematics and Optimization, 71, 379-410 (2015)
  • P. Kalita, S. Migórski, M. Sofonea,
    A class of subdifferential inclusions for elastic unilateral contact problems
    Set-Valued and Variational Analysis, 24, 355-379 (2015)
  • S. Dudek, P. Kalita, S. Migórski,
    Stationary flow of non-Newtonian fluid with nonmonotone frictional boundary conditions
    Zeitschrift für angewandte Mathematik und Physik, 66, 2625-2646 (2015)
  • K. Bartosz, P. Kalita, S. Migórski, A. Ochal, M. Sofonea,
    History-dependent problems with applications to contact models for elastic beams
    Applied Mathematics and Optimization, 73, 71-98 (2015)
  • P. Kalita, G. Łukaszewicz,
    Attractors for Navier-Stokes flows with multivalued and nonmonotone subdifferential boundary conditions
    Nonlinear Analysis: Real World Applications, 19, 75-88 (2014)
  • P. Kalita, G. Łukaszewicz,
    Global attractors for multivalued semiflows with weak continuity properties
    Nonlinear Analysis Series A, Theory, Methods & Applications, 101, 124-143 (2014)
  • K. Bartosz, X. Cheng, P. Kalita, Y. Yu, C. Zheng,
    Rothe method for parabolic variational-hemivariational inequalities
    Journal of Mathematical Analysis and Applications, 423, 841-862 (2014)
  • M. Barboteu, K. Bartosz, P. Kalita,
    A dynamic viscoelastic contact problem with normal compliance, finite penetration and nonmonotone slip rate dependent friction
    Nonlinear Analysis: Real World Applications, 22, 452-472 (2014)
  • J.R. Fernandez, P. Kalita, S. Migórski, M.C. Muniz, C. Nunez,
    Variational analysis of the Langmuir-Hinshelwood dynamic mixed-kinetic adsorption model
    Nonlinear Analysis: Real World Applications, 15, 205-220 (2013)
  • M. Barboteu, K. Bartosz, P. Kalita, A. Ramadan,
    Analysis of a contact problem with normal compliance, finite penetration and nonmonotone slip dependent friction
    Communications in Contemporary Mathematics, 16, Article no 1350016, 29 pages (2013)
  • A. Bielecki, P. Kalita,
    Dynamical properties of the reaction-diffusion type model of fast synaptic transport
    Journal of Mathematical Analysis and Applications, 393, 329–340 (2012)
  • M. Barboteu, K. Bartosz, P. Kalita,
    Analysis and numerical approach to a bilateral contact problem with nonmonotone friction
    International Journal of Applied Mathematics and Computer Science, 23, 263-276 (2012)
  • P. Kalita,
    Convergence of Rothe scheme for hemivariational inequalities of parabolic type
    International Journal of Numerical Analysis and Modeling, 10, 445-465 (2012)
  • K. Bartosz, P. Kalita,
    Optimal control for a class of dynamic viscoelastic contact problems with adhesion
    Dynamic Systems and Applications, 21, 269-292 (2011)
  • P. Kalita,
    Regularity and Rothe method error estimates for parabolic hemivariational inequality
    Journal of Mathematical Analysis and Applications, 389, 618-631 (2010)
  • A. Bielecki, P. Kalita, M. Lewandowski, M. Skomorowski,
    Compartment model of neuropeptide synaptic transport with impulse control
    Biological Cybernetics, 99, 443-458 (2008)
  • A. Bielecki, P. Kalita, M. Lewandowski, B. Siwek,
    Numerical simulation for neurotransmitter transport model in axon terminal of presynaptic neuron
    Biological Cybernetics, 102, 489-502 (2008)
  • P. Kalita,
    Decay of energy for second-order boundary hemivariational inequalities with coercive damping
    Nonlinear Analysis, Theory, Methods & Applications, 74, 1164-1181 (2008)
  • P. Kalita, R. Schaefer,
    Mechanical models of artery walls
    Archives of Computational Methods in Engineering, 15, 1-36 ()
  • A. Bielecki, P. Kalita,
    Model of neurotransmitter fast transport in axon terminal of presynaptic neuron
    Journal of Mathematical Biology, 56, 559-576 ()